Acta mathematica scientia,Series B
• Articles • Previous Articles Next Articles
Li Zhiwei; Zhong Chunping
Received:
Revised:
Online:
Published:
Contact:
Abstract:
This article generalizes the formulas of Gauss-Ostrogradskii type for semibasic vector fields from Riemannian manifolds to real Finsler manifolds and obtains some formulas of Gauss-Ostrogradskii type for Finsler vector fields which are expressed in terms of the vertical and horizontal derivatives of the Cartan connection in real Finsler manifolds.
Key words: Finsler manifold, Finsler vector fields, integral formula
CLC Number:
Li Zhiwei; Zhong Chunping. FORMULAS OF GAUSS-OSTROGRADSKII TYPE ON REAL FINSLER MANIFOLDS[J].Acta mathematica scientia,Series B, 2008, 28(2): 383-392.
0 / / Recommend
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks
URL: http://121.43.60.238/sxwlxbB/EN/10.1016/S0252-9602(08)60040-5
http://121.43.60.238/sxwlxbB/EN/Y2008/V28/I2/383
Cited